# SDR IPXA2022041181048

- Difficulty date: April 8, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 69,605 hours, 18,618 cycles
- Engine: Pwa PW4460
- System (JASC): 7320 · Fuel Controlling System
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Powerplant
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA"ENG 1 FADEC MAINT" MSG 1:30 INTO FLIGHT AT FL390REMOVED & REPLACED #1 ENGINE CONTROL STATORALTERNATOR IAW MD11 AMM 73-21-21-401 CONFIG2. PERFORMED EEC IDLE TEST 06 NO FAULTS LOGGED.
